# SDR CA150601013

- Difficulty date: June 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,780 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2432 · Battery/Charger System
- Part: Cell
- Part number: 414400
- Condition: Mismanufactured
- Location: Battery
- Part time: 75 hours
- Component: Battery
- Component part number: 151CH1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THE CELL WAS POORLY MANUFACTURED WITH THE CELL CAP WITH POLARITY MARKINGS WERE INSTALLED BACKWARDS.  LEADING TO A MUCH HIGHER PROBABILITY OF THE CELL BEING INSTALLED IN THE BATTERY ASSY IN REVERSE.
